Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS Springfield, MO

June 19, 20154 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 19, 2015, 4:47 AM CDT for 4 counties in Missouri. It was in force for 7 hr. 25 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2015, 4:47 AM CDT (09:47 UTC)
Expired
Jun 19, 2015, 12:00 PM CDT
In force
7 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Greene County, MO, Laclede County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:30 AM CDTFLASH FLOOD5 S Lebanon, MOSWIFT WATER RESCUE NEAR RT 5 AND DOVE.
Jun 19, 7:56 AM CDTFLASH FLOOD2 Nw Rogersville, MOSTATE ROUTE 125 CLOSED NORTH OF HIGHWAY 60.
Jun 19, 8:23 AM CDTHEAVY RAIN 4.37Niangua, MO4.37 INCHES IN THE PAST 24 HOURS AND STILL RAINING THIS MORNING.
Jun 19, 8:25 AM CDTFLASH FLOOD5 Nnw Diggins, MOROUTE A CLOSED ALONG JAMES RIVER DUE TO FLOODING.
Jun 19, 8:26 AM CDTFLASH FLOOD4 N Rogersville, MOROUTE B ALONG PANTHER CREEK CLOSED DUE TO FLOODING.
Jun 19, 8:31 AM CDTFLASH FLOOD2 E Marshfield, MOROUTE DD ALONG GASCONADE RIVER CLOSED DUE TO FLOODING.
Jun 19, 8:32 AM CDTFLASH FLOOD3 Ene Niangua, MOFLOODED LOW WATER CROSSING ON ROUTE F ALONG CANTRELL CREEK CLOSED DUE TO FLOODING.
Jun 19, 8:34 AM CDTFLASH FLOOD1 N Fordland, MOROUTE FF CLOSED NORTH OF HIGHWAY 60 ALONG PANTHER CREEK DUE TO FLOODING.
Jun 19, 8:35 AM CDTFLASH FLOOD3 Se Fordland, MOROUTE Z ALONG FINLEY CREEK CLOSED DUE TO FLOODING.
Jun 19, 8:35 AM CDTFLASH FLOOD3 Se Seymour, MOROUTE V ALONG JAMES RIVER CLOSED DUE TO FLOODING.
Jun 19, 8:37 AM CDTFLOOD3 W Hartville, MOSTATE ROUTE 38 ALONG THE WEST FORK OF THE GASCONADE CLOSED DUE TO FLOODING.
Jun 19, 8:38 AM CDTFLOOD2 Ne Mansfield, MOROUTE AB CLOSED DUE TO FLOODING.
Jun 19, 8:41 AM CDTFLOOD5 Ne Hartville, MOROUTE E ALONG GASCONADE RIVER CLOSED DUE TO FLOODING.
Jun 19, 8:41 AM CDTFLASH FLOOD3 W Hartville, MOROUTE F ALONG THE WOODS FORK OF THE GASCONADE RIVER CLOSED DUE TO FLOODING.
Jun 19, 8:43 AM CDTFLOODGrovespring, MOROUTE M ALONG PARKS CREEK CLOSED DUE TO FLOODING.
Jun 19, 8:44 AM CDTFLOOD8 Ene Grovespring, MOROUTE Z ALONG ELK CREEK CLOSED DUE TO FLOODING.
Jun 19, 8:50 AM CDTFLASH FLOODNiangua, MOLAW ENFORCEMENT ARE WORKING A HIGH WATER RESCUE WITH A TRUCK STRANDED IN HIGH WATER ON HIGHWAY CC IN WEBSTER COUNTY NEAR NIANGUA.
Jun 19, 8:58 AM CDTHEAVY RAIN 8.254 Wnw Fordland, MO5.00 INCHES REPORTED IN THE LAST 24 HOURS AND 8.25 INCHES IN THE LAST 48 HOURS AT WESTERN WEBSTER COUNTY NEAR HIGHWAY 125 AND HIGHWAY AD.
Jun 19, 9:01 AM CDTHEAVY RAIN 6.2Seymour, MO6.20 INCHES REPORTED IN THE LAST 24 HOURS.
Jun 19, 9:06 AM CDTHEAVY RAIN 4.8Rogersville, MO4.80 INCHES IN THE LAST 24 HOURS.
Jun 19, 9:06 AM CDTHEAVY RAIN 5Competition, MO5.00 INCHES REPORTED IN THE LAST 24 HOURS.
Jun 19, 9:06 AM CDTHEAVY RAIN 62 N Seymour, MO6.00 INCHES OF RAINFALL REPORTED IN THE LAST 24 HOURS.
Jun 19, 9:06 AM CDTHEAVY RAIN 67 E Springfield, MO6.00 INCHES OF RAINFALL IN THE LAST 24 HOURS EAST OF SPRINGFIELD.
Jun 19, 9:39 AM CDTHEAVY RAIN 5.57 Nw Hartville, MO5.50 INCHES REPORTED IN THE LAST 24 HOURS.
Jun 19, 10:35 AM CDTHEAVY RAIN 6.91 E Hartville, MO6.90 INCHES OF RAINFALL IN THE LAST 24 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
198 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WGUS53 KSGF 190947
FFWSGF
MOC077-105-225-229-191700-
/O.NEW.KSGF.FF.W.0028.150619T0947Z-150619T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 AM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL NOON CDT.

* AT 437 AM CDT...NUMEROUS REPORTS OF FLOODING COUPLED WITH          
  CONTINUING MODERATE TO HEAVY RAINFALL IN BAND ROTATING WEST        
  THROUGH THE AREA WILL CONTINUE TO POSE A DANGEROUS RISK FOR        
  FLOODING. RAINFALL AMOUNTS IN THIS AREA SINCE LATE YESTERDAY       
  AFTERNOON HAVE EXCEED FIVE INCHES IN MANY LOCATIONS PRODUCING     
  ABNORMALLY HIGH AND SWIFTLY FLOWING WATER. NUMEROUS ROADS ARE      
  CLOSED AND FLOODING IS OCCURRING ALONG CREEKS AND RIVERS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY 
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

CHECK THE MISSOURI DEPARTMENT OF TRANSPORTATION...MODOT...FOR STATE 
ROADS THAT ARE CLOSED. NUMEROUS OTHER COUNTY ROADS ARE ALSO CLOSED. 
THE JAMES RIVER AND THE UPPER NIANGUA RIVER AND THEIR TRIBUTARIES 
WILL EXPERIENCE UNUSUALLY HIGH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3707 9268 3710 9269 3709 9325 3742 9318
      3741 9308 3749 9307 3749 9286 3763 9285
      3764 9284 3762 9225 3706 9225

$$

DSA
1 follow-up statement
948 
WGUS73 KSGF 191656
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 AM CDT FRI JUN 19 2015

MOC077-105-225-229-191703-
/O.EXP.KSGF.FF.W.0028.000000T0000Z-150619T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-LACLEDE MO-WEBSTER MO-WRIGHT MO-
1156 AM CDT FRI JUN 19 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT NOON CDT FOR EASTERN
GREENE...SOUTHERN LACLEDE...WEBSTER AND WRIGHT COUNTIES...

THE HEAVY RAINFALL AND RISK FOR RAPID RISES HAS ENDED ACROSS THE 
WARNED AREA THERE FOR THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE. HOWEVER NUMEROUS ROADS AND FLOOD PRONE AREAS REMAIN FLOODED 
ACROSS THE WARNED AREA AND WILL REMAIN THROUGH THE OVERNIGHT HOURS. 
AN AREAL FLOOD WARNING HAS BEEN ISSUED THROUGH 11 AM SATURDAY 
MORNING AND REPLACES THIS FLASH FLOOD WARNING DUE TO THE 
RESIDUAL FLOODING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT 
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3707 9268 3710 9269 3709 9325 3742 9318
      3741 9308 3749 9307 3749 9286 3763 9285
      3764 9284 3762 9225 3706 9225

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:04 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 19, 3:04 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT Fri Jun 19 2015

.SHORT TERM...(Today)

We had some incredible rainfall amounts across southern Missouri
overnight as the remnants of Tropical Storm Bill passed over the
region.

It appears as though three basins were impacted the most. This
includes the Upper White River over Table Rock, the James River,
and the headwaters of the Gasconade River.

Widespread 4 to 6 inches fell along the James River Basin from the
headwaters in Webster County...down into Stone County.

Head water tributaries of the Gasconade River west of Hartville was
also heavily impacted by 4-6 inches...particularly near the
community of Oden. This water was flooding locations near
Hartville as well, causing well traveled highways to be shut down
to motorists.

And finally, Table Rock took quite a bit of water overnight,
which will likely lead to some steep rises in its level over the
next few days. Taneycomo was already flooding the Branson City
Campground, and continued to rise as of 3am this morning.

The center of the low had made some progress to the east
overnight, currently at 3am positioned near the Hail Stone Region
of the Upper Buffalo River in northern Arkansas. This feature will
continue east through the morning hours, allowing precipitation to
end from west to east through the morning and early afternoon.

It's possible that another flair up of heavy rain could develop
across the eastern Ozarks. This is what some of the hi-res short
term models are suggesting. Therefore areas near the Ozarks Scenic
Riverways should monitor for the risk of some heavy rain later
this morning and early afternoon. Otherwise most locations across
southern Missouri have already taken the brunt of this storm
system.

.LONG TERM...(Tonight through Thursday)
Most if not all of the rain will have ended by tonight's period as
the remnants of Bill heads toward the eastern part of the U.S.

This will set the stage for some warm and dry weather over the
next several days. Other than some shower and thunderstorm chances
up in central Missouri Sunday night into Monday, most locations
will remain dry until late next week.

Both the GFS and the ECMWF suggest that a summertime ridge will
attempt to build across the southern and central Plains Monday -
Wednesday. This will also bring temperatures into the upper 80s
and possibly lower 90s on an afternoon basis. Overnight lows will
struggle to cool out of the 70s.

By late next week the summertime high dampens over the Ozarks, and
rebuilds across the southeast United States. This will force a
frontal system into the region potentially bringing us our next
chances for widespread rainfall.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1225 AM CDT FRI JUN 19 2015

The remnants of Tropical Storm Bill will continue to have
significant impacts at the KBBG and KSGF taf sites as bands of
moderate to heavy rainfall continue through the overnight hours. Further
west, KJLN will only see scattered showers through the remainder
of the night. All sites will experience lower MVFR to IFR ceilings
and visibilities, with the visibility reductions confined to the heavy
bands of rain. Flight conditions will begin to improve from west
to east Friday afternoon. Will likely see ceilings rise into the
evening hours, with the possibility of some clearing working its
way into the region late in the taf period. If this occurs, will
have to watch for the development of fog. Current guidance
suggests any reductions of visibility due to the clearing skies
and lighter winds would hold off until after 06Z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday morning FOR MOZ057-058-
     069>071-081>083-092-096>098-104>106.

     FLASH FLOOD WATCH through this evening FOR MOZ068-077>080-
     088>091-093>095-101>103.

KS...FLASH FLOOD WATCH through this evening FOR KSZ101.

&&

SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...Raberding
Hazardous weather outlook, Jun 19, 4:31 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 AM CDT FRI JUN 19 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200945-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
431 AM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT FLOODING RISK.

DISCUSSION...

  NUMEROUS CREEKS AND RIVERS WERE RAPIDLY RISING THIS MORNING IN
  RESPONSE TO WIDESPREAD HEAVY RAIN THAT FELL ACROSS PORTIONS OF
  SOUTHERN MISSOURI. THE UPPER GASCONADE AND THE JAMES RIVER WERE
  IMPACTED THE MOST AS 4 TO 6 INCHES OF RAIN FELL IN SECTIONS OF
  THESE BASINS.

  ROADWAYS ACROSS SOUTHERN MISSOURI THAT ARE IMPASSABLE TO
  MOTORISTS ARE TOO NUMEROUS TO COUNT. ANYONE COMMUTING TO WORK
  THIS MORNING SHOULD BE CAUTIOUS OF LOW LYING AREAS NEAR FLOODED
  STREAMS.

  AN ADDITIONAL 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE ACROSS THE
  EASTERN OZARKS TODAY...AS THE REMNANTS OF TROPICAL STORM BILL
  CONTINUES TO ADVANCE EASTWARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  RESIDUAL FLOODING WILL CONTINUE ACROSS SOUTHERN MISSOURI FOR THE
  NEXT SEVERAL DAYS.

  HEAT INDICES WILL REACH THE MID TO UPPER 90S SATURDAY INTO NEXT
  WEEK.

  THUNDERSTORM CHANCES INCREASE LATE NEXT WEEK AS A FRONTAL SYSTEM
  APPROACHES FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Jun 19, 12:26 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      1 W GROVESPRING         37.40N 92.63W
06/18/2015                   WRIGHT             MO   DEPT OF HIGHWAYS

            PARKS CREEK WAS FLOWING OUT OF ITS BANKS AND FLOODING
            HIGHWAY M.

&&

HATCH
Local storm report, Jun 19, 2:03 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 AM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     FLASH FLOOD      5 NW BATTLEFIELD        37.17N 93.44W
06/19/2015                   GREENE             MO   EMERGENCY MNGR

            INTERSECTION FR156 AND FR97 IMPASSABLE DUE TO HIGH WATER.

0150 AM     FLASH FLOOD      3 E NIXA                37.05N 93.25W
06/19/2015                   CHRISTIAN          MO   TRAINED SPOTTER

            SEVERAL PLACES FLOODED ON FREEMONT ROAD BETWEEN HIGHWAY
            CC AND HIGHWAY 14.

&&

DSA
Local storm report, Jun 19, 2:23 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      4 NNE CASSVILLE         36.73N 93.85W
06/19/2015                   BARRY              MO   DEPT OF HIGHWAYS

            HIGHWAY Y CLOSED. FLAT CREEK.

0100 AM     FLASH FLOOD      2 SE CASSVILLE          36.66N 93.85W
06/19/2015                   BARRY              MO   DEPT OF HIGHWAYS

            ROUTE 86 CLOSED.

0100 AM     FLASH FLOOD      4 SSW MCDOWELL          36.76N 93.82W
06/19/2015                   BARRY              MO   DEPT OF HIGHWAYS

            HIGHWAY U CLOSED. FLAT CREEK.

&&

DSA
Local storm report, Jun 19, 3:12 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      5 WNW HARTVILLE         37.27N 92.61W
06/19/2015                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROUTE 38 CLOSED. EMERGENCY MANAGEMENT ALSO REPORTS TWO
            HOUSES MAY BE OR BECOME IMPACTED BY FLOODING IN THE ODIN
            AREA ALONG THE WOODS FORK OF THE GASCONADE RIVER.

&&

DSA
Local storm report, Jun 19, 3:15 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 AM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 AM     FLASH FLOOD      5 SE STRAFFORD          37.22N 93.04W
06/19/2015                   WEBSTER            MO   DEPT OF HIGHWAYS

            HIGHWAY B CLOSED. PANTHER CREEK.

&&

DSA
Local storm report, Jun 19, 4:30 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 AM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     FLASH FLOOD      5 NNW DIGGINS           37.25N 92.88W
06/19/2015                   WEBSTER            MO   EMERGENCY MNGR

            HWY A FLOODED AT THE JAMES RIVER. WATER IS TWO FEET OVER
            THE BRIDGE AND THE RIVER IS ABOUT 200 YARDS WIDE.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:06 PM CDTFlash Flood WarningSGFDouglas, Ozark, Webster, Wright4 hr
Jun 18, 7:13 PM CDTFlash Flood WarningSGFChristian, Greene, Polk, Stone, Taney4 hr
Jun 18, 10:52 PM CDTFlash Flood WarningSGFBarry, Christian, Dent, Greene, Stone, Taney and 3 more6 hr
Jun 18, 10:58 PM CDTAreal Flood WarningSGFDade, Jasper, Lawrence, McDonald, Newton, Polk6 hr
Jun 18, 11:00 PM CDTAreal Flood WarningSGFDallas, Laclede, Phelps, Pulaski6 hr
Jun 18, 11:02 PM CDTAreal Flood WarningSGFDouglas, Ozark6 hr
Jun 19, 5:00 AM CDTAreal Flood WarningSGFBarry, Christian, Dade, Dallas, Dent, Douglas and 15 more6 hr
Jun 19, 10:41 AM CDTAreal Flood WarningSGFBarry, Lawrence, McDonald, Newton, Stone24 hr
Jun 19, 10:51 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Ozark and 4 more24 hr
Jun 19, 10:56 AM CDTAreal Flood WarningSGFCamden, Dent, Howell, Maries, Miller, Oregon and 4 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.